# SDR DALA2016060904607

- Difficulty date: June 8, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER HARDWARE ATTACH POINTS CORRODED.  REPLACED IAW AMM 55-10-00.
